MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. IMMULITE 2000 XPI; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

SIEMENS HEALTHCARE DIAGNOSTICS INC. IMMULITE 2000 XPI; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted a siemens customer care center to report discordant depressed igf-i results that were obtained on patient samples on an immulite 2000 xpi instrument.Quality controls (qcs) recovered within ranges and adjustment results were within the acceptability criteria on the day of the event.The limitations section of the immulite 2000 igf-i instructions for use (ifu) states: ¿for diagnostic purposes, the results obtained from this assay should always be used in combination with the clinical examination, patient medical history, and other findings.¿ siemens continues to investigate.
 
Event or Problem Description
The customer reported the observation of discordant depressed igf-i (igf) results obtained on patient samples on an immulite 2000 xpi instrument.The erroneous results were reported to the physician(s), who did not question the results.The samples were repeated on an alternate immulite 2000 xpi instrument.The repeat results were reported, as the correct results, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant igf-i results.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2247117-2024-00014 on 22-aug-2024.Additional information 04-sep-2024: siemens evaluated this issue and provided the following conclusion: divergent results were observed with multiple results, and during the time of the measurements the water scale was defective.This information indicates that the discrepant results are likely related to the defective water scale.The siemens customer service engineer (cse) performed the following troubleshooting steps at customer site: 1.Removal of the defective part and ordering a replacement part.2.Installation of the new part, and calibration/adjustment of the instrument.3.Monthly and weekly decontamination and water testing.After replacing the defective part, performing new adjustments, and evaluating control measurement the instrument is operational again and was released for routine testing.Statement of customer status: the customer is operational, and the reported issue is resolved by routine / service part replacement.The immulite 2000 xpi instrument is performing as intended.A product performance issue has not been identified.No further evaluation of the device is required.

Brand Name
IMMULITE 2000 XPI
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
flanders NJ
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
karen confort
333 coney street
east walpole, MA 02032
3392069063
MDR Report Key20043099
Report Number2247117-2024-00014
Device Sequence Number8043536
Product Code JJE
UDI-Device Identifier00630414945422
UDI-Public(01)00630414945422
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K970227
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10373214
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/26/2024
Supplement Date Received by Manufacturer09/04/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown